# SDR SWAA2020090910096

- Difficulty date: August 20, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 144A5810
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AREA AFT OF ACB BS951 RBL 53 WL 199, MARKED.  CORROSION ON STR CAP AT AFT OF BS 951 RBL 53 STR 19R FOUND TO BE OUT OF LIMITS, DUE TO NO SRM ALLOWABLE DAMAGE.  THE STRUCTURAL ITEM NEED TO REMOVE AND REPLACE, IAW SRM 51-10-02 PAR 9C.  REMOVED AND REPLACED STR CLIP AT AFT OF BS 951 RBL 53 STR 19R, IAW SRM 51-40-02; IAW DWG NR 147A8124 AND IAW DWG NR 147A8110.
